# SDR CALA2020041000808

- Difficulty date: April 7, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 21,937 hours, 7,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 24.75 HAS AREAS OF CORROSION IN CROWN SECTION BETWEEN STA. 500D & 500F(UNDER LAV "T") REPLACED SECTION OF SEAT TRACK BETWEEN STA. 480 AND 500F REF. SRM 53-00-01 REPAIR 4 (UNDER LAV "T") REF; FLEETCYCLE NR 9735416 SIGNIFICANT FINDINGS REPORTING - STRUCTURE # 1024098 SUBMITTED
